Nonparametric Estimation of Distributional Policy Effects

Rothe, Christoph (2010) Nonparametric Estimation of Distributional Policy Effects. Journal of Econometrics, 155 (1). pp. 56-70.

[img]
Preview
Text
Download (520kB) | Preview
Official URL: http://tse-fr.eu/pub/24385
Item Type: Article
Language: English
Date: March 2010
Refereed: Yes
JEL codes: C14 - Semiparametric and Nonparametric Methods
C31 - Cross-Sectional Models; Spatial Models; Treatment Effect Models; Quantile Regressions
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:45
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:24385
URI: http://publications.ut-capitole.fr/id/eprint/994

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year